# SDR SWIA201642309

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 27,035 hours, 24,460 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, HEARD A LOUD BANG FROM RT ENGINE AND THEN A LOSS OF POWER.   ALSO HEARD A VERY LOUD WHINING NOISE .  RECEIVED HIGH N1 VIBRATION.  PULLED BACK TO  IDLE AND THEN FOLLOWED QRH FOR IN FLIGHT SHUTDOWN.  R&R RT ENGINE.
